Bulletin of the American Mathematical Society

An expression of certain known functions as generalized hypergeometric functions

E. T. Whittaker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 10, Number 3 (1903), 125-134.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183417759

Mathematical Reviews number (MathSciNet)
MR1558058

Zentralblatt MATH identifier
34.0490.03

Citation

Whittaker, E. T. An expression of certain known functions as generalized hypergeometric functions. Bull. Amer. Math. Soc. 10 (1903), no. 3, 125--134. https://projecteuclid.org/euclid.bams/1183417759


Export citation